Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ahvaz Jundishapur University of Medical Sciences

Items where Author is "Dehpour, A. R."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Khorshidi-Behzadi, M. and Alimoradi, H. and Haghjoo-Jayanmard, S. and Sharifi, M. R. and Rahimi, N. and Dehpour, A. R. (2013) The effect of chronic hyperthyroidism and restored euthyroid state by methimazole therapy in rat small mesenteric arteries. European Journal of Pharmacology, 701 (1-3). pp. 20-26. ISSN 0014-2999

Khorshidi-Behzadi, M. and Alimoradi, H. and Haghjoo-Javanmard, S. and Reza Sharifi, M. and Rahimi, N. and Dehpour, A. R. (2013) The effect of chronic hyperthyroidism and restored euthyroid state by methimazole therapy in rat small mesenteric arteries. European Journal of Pharmacology, 701 (1-3). pp. 20-26. ISSN 00142999 (ISSN)

Alimoradi, H. and Pourmohammadi, N. and Mehr, S. E. and Hassanzadeh, G. and Hadian, M. R. and Sharifzadeh, M. and Bakhtiarian, A. and Dehpour, A. R. (2012) Effects of lithium on peripheral neuropathy induced by vincristine in rats. Acta medica Iranica, 50 (6). pp. 373-379. ISSN 00446025 (ISSN)

Mombeini, T. and Zahedpoure-Anaraki, M. R. and Dehpour, A. R. (2012) Effects of sodium cromoglycate on Iranian asthmatic subjects without exposure to any bronchoconstrictor agent. Iranian Journal of Pharmaceutical Research, 11 (2). pp. 549-557. ISSN 17350328 (ISSN)

Alimoradi, H. and Barzegar-Fallah, A. and Hassanzadeh, G. and Mohammadi-Rick, S. and Asadi, F. and Delfan, B. and Abbasi, A. and Dehpour, A. R. (2012) The cardioprotective effects of an antiemetic drug, tropisetron, on cardiomyopathy related to doxorubicin. Cardiovascular toxicology, 12 (4). pp. 318-325. ISSN 15307905 (ISSN)

Shafaroodi, H. and Asadi, S. and Sadeghipour, H. and Ghasemi, M. and Ebrahimi, F. and Tavakoli, S. and Hajrasouliha, A. R. and Dehpour, A. R. (2007) Role of ATP-sensitive potassium channels in the biphasic effects of morphine on pentylenetetrazole-induced seizure threshold in mice. Epilepsy Research, 75 (1). pp. 63-69. ISSN 09201211 (ISSN)

Ghasemi, M. and Sadeghipour, H. and Asadi, S. and Dehpour, A. R. (2007) Time-dependent alteration in cromakalim-induced relaxation of corpus cavernosum from streptozocin-induced diabetic rats. Life Sciences, 81 (12). pp. 960-969. ISSN 00243205 (ISSN)

This list was generated on Wed Jul 17 19:08:24 2019 +0430.